T Nation

Bitch Tits


#1

I have been working out for several years now and it seem that my chest STILL has some (extra padding) I have went from a B cup to an A and I'm on TRT and my doc wont test my estrogen levels and I know there's some thing out there to help me. What can I do I need some advice please help. By the way i never did do steroids when i was younger and now i'm 31 on TRT. WTF?


#2

Is the rest of you fat?


#3

Check out this thread:
http://tnation.T-Nation.com/free_online_forum/blog_sports_training_performance_bodybuilding_alpha/youve_got_maletitties


#4

Find a new doctor.

Go to the TRT forum. This isnt the appropriate place for these questions.


#5

You absolutely MUST have E2 monitored while on TRT. What kind of idiot doctor do you have? Demand them.

If you have a high body fat %, then decreasing it should help. Ask a doctor to feel them and see if they are glandular tissue/estrogenic tissue. Usually the feeling of regular fat and gynecomastia will be different. If it is latter, and you are at a pretty good body fat % you will most likely need surgery. Some people say letrozole helps with gyno but I would opt for the surgery. If you have a high fat percentage and you cannot lose fat for the life of you then check your hormones and see what is happening, specifically thyroid (tsh, free t4, free t3).